# SDR SWIA200210954

- Difficulty date: June 18, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 13,261 hours, 19,343 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR ATTITUDE DISPLAY MESSAGE.  REPLACED NR 1 AHRS COMPUTER WITH SERVICEABLE UNIT AND REINITIALIZED AS REQUIRED.  OPS CHECKS GOOD.
